MAUDE Adverse Event Report: LAKE REGION MEDICAL STARTER GUIDEWIRE; WIRE, GUIDE, CATHETER

LAKE REGION MEDICAL STARTER GUIDEWIRE; WIRE, GUIDE, CATHETER
Model Number 42175
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: the event date was note reported.The first date of the month of the aware date was entered as an estimate.
 
Event or Problem Description
It was reported that foreign matter was identified inside the package.This starter guidewire was selected for preparation, however, upon opening a hair was found inside the package.
 
Additional Manufacturer Narrative
B3 date of event: the event date was note reported.The first date of the month of the aware date was entered as an estimate.
 
Event or Problem Description
It was reported that foreign matter was identified inside the package.This starter guidewire was selected for preparation, however, upon opening a hair was found inside the package.It as further reported that this medical device report was created and submitted in error as this product is externally manufactured by lake region medical.The external manufacturer holds reporting responsibilities for this product.

Brand Name
STARTER GUIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
LAKE REGION MEDICAL
parkmore west business park
galway
EI 
MDR Report Key12094105
Report Number2134265-2021-08339
Device Sequence Number4218602
Product Code DQX
UDI-Device Identifier08714729327028
UDI-Public08714729327028
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model Number42175
Device Catalogue Number42175
Device Lot Number0005999685
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/09/2021
Supplement Date Received by Manufacturer07/09/2021
Initial Report FDA Received Date06/30/2021
Supplement Report FDA Received Date07/27/2021
Patient Sequence Number1